# SDR ASAA12511247

- Difficulty date: March 14, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 13,912 hours, 4,447 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Part number: 38007021
- Part serial: P7923
- Condition: Leaking
- Location: Apu
- Part time: 3,723 hours, 6,717 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG WARM OIL SMELL THROUGHOUT CABIN & COCKPIT DURING DESCENT.  GREW STRONGER AS CABIN ALTITUDE DECREASED.  DURING TROUBLESHOOTING FOUND MIDDLE DRAIN MAST FOR LOAD COMPRESSOR SEAL LEAKING OIL NO OIL ALLOWED PER MM 49 16 11 200 801.  REPLACED APU REF M/M 49 11 00 000 802 & 49 11 00 400 802 TO STEP L (7) REQUIRES OPS & LEAK CHECK.  COMPLETED APU INSTALLATION STEP M N(1) (G) REF MM 49 11 00 400 802.
